# SDR IPXA09557228

- Difficulty date: August 17, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO BAY, GOUGE IN FRAME BS 1240 3 INCHES UP FROM STR 26L.  REPAIRED PER UPS EO NR B757-5310-34776A AND ATS ER NR 09-4264.
